JournalsprimsVol. 21, No. 5pp. 949–967

On a Sufficient Condition for Well-posedness In Gevrey Classes of Some Weakly Hyperbolic Cauchy Problems

  • Shigeharu Itoh

    Waseda University, Tokyo, Japan
On a Sufficient Condition for Well-posedness In Gevrey Classes of Some Weakly Hyperbolic Cauchy Problems cover
Download PDF

Cite this article

Shigeharu Itoh, On a Sufficient Condition for Well-posedness In Gevrey Classes of Some Weakly Hyperbolic Cauchy Problems. Publ. Res. Inst. Math. Sci. 21 (1985), no. 5, pp. 949–967

DOI 10.2977/PRIMS/1195178791